Alert archive / California / Gale Warnings in 2022
Gale Warning 25, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Jun 3, 2022, 2:19 AM PDT. It took effect at Jun 4, 2022, 8:00 AM PDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2022, 2:19 AM PDT (09:19 UTC)
- In effect from
- Jun 4, 2022, 8:00 AM PDT
- Expired
- Jun 4, 2022, 9:00 PM PDT
- In force
- 13 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
858 WHUS76 KEKA 030919 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 219 AM PDT Fri Jun 3 2022 PZZ470-031730- /O.UPG.KEKA.GL.A.0019.220604T1700Z-220605T0400Z/ /O.NEW.KEKA.GL.W.0025.220604T1700Z-220605T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 219 AM PDT Fri Jun 3 2022 ...GALE WARNING IN EFFECT FROM 10 AM TO 9 PM PDT SATURDAY... * WHAT...South winds 25 to 30 kt with gusts up to 39 kt and seas 6 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 10 AM to 9 PM PDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
7 follow-up statements
467 WHUS76 KEKA 031554 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 854 AM PDT Fri Jun 3 2022 PZZ470-040000- /O.CON.KEKA.GL.W.0025.220604T1700Z-220605T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 854 AM PDT Fri Jun 3 2022 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM PDT SATURDAY... * WHAT...South winds 25 to 30 kt with gusts up to 40 kt and seas 8 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 10 AM to 9 PM PDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-040000- /O.NEW.KEKA.SC.Y.0068.220604T2200Z-220605T1000Z/ Pt St George to Cape Mendocino out 10 nm- 854 AM PDT Fri Jun 3 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 3 AM PDT SUNDAY... * WHAT...South winds 15 to 25 kt. Local gusts to 35 kt near Cape Mendocino. Steep seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 3 PM Saturday to 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-040000- /O.NEW.KEKA.SC.Y.0068.220604T1600Z-220605T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 854 AM PDT Fri Jun 3 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SATURDAY TO 3 AM PDT SUNDAY... * WHAT...Southeast winds 15 to 25 kt. Local gusts to 35 kt near Cape Mendocino. Steep seas 5 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 9 AM Saturday to 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-040000- /O.NEW.KEKA.SC.Y.0068.220604T1600Z-220605T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 854 AM PDT Fri Jun 3 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM PDT SATURDAY... * WHAT...Southeast winds 20 to 25 kt. Local gusts to 35 kt near Cape Mendocino. Steep seas 6 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 AM to 9 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
707 WHUS76 KEKA 032159 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 259 PM PDT Fri Jun 3 2022 PZZ470-040600- /O.EXT.KEKA.GL.W.0025.220604T1600Z-220605T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 259 PM PDT Fri Jun 3 2022 ...GALE WARNING NOW IN EFFECT FROM 9 AM TO 9 PM PDT SATURDAY... * WHAT...South winds 25 to 30 kt with gusts up to 40 kt and seas 8 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM to 9 PM PDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-040600- /O.CON.KEKA.SC.Y.0068.220604T2200Z-220605T1000Z/ Pt St George to Cape Mendocino out 10 nm- 259 PM PDT Fri Jun 3 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO 3 AM PDT SUNDAY... * WHAT...South winds 15 to 25 kt. Local gusts to 35 kt near Cape Mendocino. Steep seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 3 PM Saturday to 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-040600- /O.CON.KEKA.SC.Y.0068.220604T1600Z-220605T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 259 PM PDT Fri Jun 3 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SATURDAY TO 3 AM PDT SUNDAY... * WHAT...Southeast winds 15 to 25 kt. Local gusts to 35 kt near Cape Mendocino. Steep seas 5 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 9 AM Saturday to 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-040600- /O.CON.KEKA.SC.Y.0068.220604T1600Z-220605T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 259 PM PDT Fri Jun 3 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT SATURDAY... * WHAT...Southeast winds 20 to 25 kt. Local gusts to 35 kt near Cape Mendocino. Steep seas 6 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 AM to 9 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
418 WHUS76 KEKA 040331 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 831 PM PDT Fri Jun 3 2022 PZZ470-041145- /O.CON.KEKA.GL.W.0025.220604T1600Z-220605T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 831 PM PDT Fri Jun 3 2022 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT SATURDAY... * WHAT...South winds 25 to 30 kt with gusts up to 40 kt and seas 8 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM to 9 PM PDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-041145- /O.CON.KEKA.SC.Y.0068.220604T2200Z-220605T1000Z/ Pt St George to Cape Mendocino out 10 nm- 831 PM PDT Fri Jun 3 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO 3 AM PDT SUNDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 6 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 3 PM Saturday to 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-041145- /O.CON.KEKA.SC.Y.0068.220604T1600Z-220605T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 831 PM PDT Fri Jun 3 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SATURDAY TO 3 AM PDT SUNDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 9 AM Saturday to 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-041145- /O.CON.KEKA.SC.Y.0068.220604T1600Z-220605T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 831 PM PDT Fri Jun 3 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT SATURDAY... * WHAT...Southeast winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 AM to 9 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
313 WHUS76 KEKA 040952 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 252 AM PDT Sat Jun 4 2022 PZZ470-041800- /O.EXT.KEKA.GL.W.0025.220604T1500Z-220605T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 252 AM PDT Sat Jun 4 2022 ...GALE WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 9 PM PDT THIS EVENING... * WHAT...South winds 25 to 35 kt with gusts up to 40 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 8 AM this morning to 9 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-041800- /O.EXT.KEKA.SC.Y.0068.220604T1600Z-220605T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 252 AM PDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 11 PM PDT THIS EVENING... * WHAT...Southeast winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 AM this morning to 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-041800- /O.CON.KEKA.SC.Y.0068.220604T2200Z-220605T1000Z/ Pt St George to Cape Mendocino out 10 nm- 252 AM PDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... * WHAT...South winds 10 to 20 kt with gusts up to 35 kt and seas 4 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 3 PM this afternoon to 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-041800- /O.CON.KEKA.SC.Y.0068.220604T1600Z-220605T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 252 AM PDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PDT SUNDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 9 AM this morning to 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
161 WHUS76 KEKA 041547 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 847 AM PDT Sat Jun 4 2022 PZZ470-050000- /O.CON.KEKA.GL.W.0025.000000T0000Z-220605T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 847 AM PDT Sat Jun 4 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Southeast winds 25 to 35 kt with gusts up to 40 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-050000- /O.CON.KEKA.SC.Y.0068.220604T2200Z-220605T1000Z/ Pt St George to Cape Mendocino out 10 nm- 847 AM PDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... * WHAT...South winds 10 to 20 kt with gusts up to 35 kt and seas 4 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 3 PM this afternoon to 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-050000- /O.CON.KEKA.SC.Y.0068.220604T1600Z-220605T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 847 AM PDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-050000- /O.CON.KEKA.SC.Y.0068.220604T1600Z-220605T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 847 AM PDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Southeast winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
161 WHUS76 KEKA 042105 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 205 PM PDT Sat Jun 4 2022 PZZ470-050400- /O.CON.KEKA.GL.W.0025.000000T0000Z-220605T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 205 PM PDT Sat Jun 4 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Southeast winds 25 to 35 kt with gusts up to 40 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-050515- /O.CON.KEKA.SC.Y.0068.220604T2200Z-220605T1000Z/ Pt St George to Cape Mendocino out 10 nm- 205 PM PDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...South winds 10 to 20 kt with gusts up to 35 kt and seas 4 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-050515- /O.CON.KEKA.SC.Y.0068.000000T0000Z-220605T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 205 PM PDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 7 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-050515- /O.CON.KEKA.SC.Y.0068.000000T0000Z-220605T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 205 PM PDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Southeast winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
685 WHUS76 KEKA 050342 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 842 PM PDT Sat Jun 4 2022 PZZ470-051145- /O.EXP.KEKA.GL.W.0025.000000T0000Z-220605T0400Z/ /O.EXB.KEKA.SC.Y.0068.220605T0400Z-220605T1300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 842 PM PDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PDT SUNDAY... ...GALE WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... * WHAT...South winds 20 to 30 kt with occasional gusts up to 35 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 6 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-051145- /O.EXT.KEKA.SC.Y.0068.000000T0000Z-220605T1300Z/ Pt St George to Cape Mendocino out 10 nm- 842 PM PDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT SUNDAY... * WHAT...South winds 15 to 25 kt with gusts up to around 30 kt and seas 6 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 6 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-051000- /O.EXT.KEKA.SC.Y.0068.000000T0000Z-220605T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 842 PM PDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-051000- /O.CON.KEKA.SC.Y.0068.000000T0000Z-220605T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 842 PM PDT Sat Jun 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jun 2, 3:21 PM PDT, 10 hours 58 minutes earlier.
Area forecast discussion, Jun 2, 3:21 PM PDT, 10 hours 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
321 PM PDT Thu Jun 2 2022
.SYNOPSIS...Clouds will increase on Friday in advance of low
pressure settling southward across the northeast Pacific. While
some drizzle will be possible through Saturday morning, a steadier
widespread beneficial rainfall is in store for Saturday afternoon
and Saturday night, with lingering showers on Sunday. Mainly dry
weather is forecast next week, with warming inland temperatures.
&&
.DISCUSSION...Following some fairly extensive marine layer
cloudiness spreading well up the river valleys, stratus has
cleared all but a few patches of the Lost Coast this afternoon.
There has been some cumulus development over the Trinity Alps, but
any shower activity is staying to the northeast of our CWA in
Siskiyou County. Clouds will likely return to coastal areas this
evening, with a deepening marine layer as an upper level low over
the northeast Pacific begins to settle southeastward toward our
region. That will usher in progressively cooler and more moist air
across northwest California through the weekend. Some drizzle will
be possible along the coast later this evening through Friday
morning, and clouds will likely stay in place there through the
day on Friday. In fact, forecast vertical profiles suggest high
cloudiness will spread eastward across interior areas as well by
Friday afternoon, so that any sunshine will begin to fade. It will
still be another fairly warm day in the interior valleys, with
highs well into the 70s, but trending cooler compared to today.
Those highs will trend a few degrees lower into the weekend as
cooler and wetter weather settles in. The bulk of the steadier
rain will hold off until Friday afternoon and evening, when a
spoke of low pressure will spin closer into our area, but still
stay off to our northwest. Forecast rainfall amounts have changed
very little from the previous package, with an inch or two in Del
Norte County, up to an inch around Humboldt Bay, and a quarter to
a half-inch over southern Mendocino and most of Lake County
through Sunday. Steadier rain will taper by Sunday morning, but
showers will linger, especially over the inland mountainous
terrain. At this point there does not look like there will be
enough instability for thunderstorms over the interior mountains
Sunday afternoon, but later shifts can keep an eye on that in
future model runs.
Next week will likely trend warmer and should turn out mostly dry,
as a ridge of high pressure builds northward over California.
There have been about 10 to 30 percent of ensemble members
bringing some light rain to the northern half of our area late
next week. With an upper low staying locked in over the Gulf of
Alaska, there is still the possibility that a trough could track a
bit farther south over the Pacific northwest to give our area a
glancing light rainfall. However, for now our forecast through
Thursday is dry. /AAD
&&
.AVIATION...VFR conditions at all TAF terminals is expected through
late this afternoon/early evening. Mostly SCT layer around 800 feet,
accompanied by high clouds moving across Northern California. IFR to
LIFR ceilings are forecast to redevelop at KACV and KCEC during the
evening and persist through early Friday afternoon before ceilings
begin to lift up to MVFR. Model soundings are suggesting a uniform
saturated layer developing up to 3000 feet at ACV and CEC late
tonight and overnight. Drizzle will be likely overnight and Friday
morning for the coastal terminals as result. Meanwhile, VFR
conditions remain at UKI through overnight. HREF model guidance
suggest low clouds reaching UKI overnight into early Friday morning
as the marine layer deepen. Surface winds have been typical diurnal
regime across the interior with gusts near 20 kts at UKI this
afternoon. Winds are expected to diminish and become very light and
variable by evening.
&&
.MARINE...Relatively light winds and seas below 5 feet across the
coastal waters. Mid period westerly swell around 4 to 5 feet and
long period southerly swell around 2 to 3 feet will continue moving
across the waters through Friday. Southerly winds will develop on
Friday as an upper level trough and a frontal system approaches on
Saturday. These will bring increasing winds across the waters late
Friday night and Saturday, mainly north of Cape Mendocino. Winds
will rapidly accelerate by mid morning and ramp up early in the
afternoon around 20 to 30 kts. Gale force gusts around or above 35
kt will be more probable with the frontal passage. High resolution
guidances increase the coverage over the northern outer waters to
bring us more confidence for gale force gusts for at least 6 hours.
For this reason a Gale Watch is now in place for the northern outer
waters from late Saturday morning through Saturday evening. Winds
will diminish on Sunday behind the front before northerlies return
and increase on Monday.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Gale Watch from Saturday morning through Saturday evening
for PZZ470.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Jun 2, 3:11 AM PDT, 23 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 311 AM PDT Thu Jun 2 2022 CAZ101>115-031015- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake-Southern Lake- 311 AM PDT Thu Jun 2 2022 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:54 AM PDT | Small Craft Advisory | EKA | 45 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.